MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; SM ADULT W/MAN,MASK AND PEEP

SUNMED HOLDINGS LLC SUNMED LLC; SM ADULT W/MAN,MASK AND PEEP
Model Number AF5140MBP
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
See also complaint (b)(4) reported for same issue, different size (pediatric).Replacing with product that has the new patient valve.Reportable as they would not be able to properly ventilate patient.Delay in care.
 
Event or Problem Description
Bags not holding pressure.
 
Additional Manufacturer Narrative
See also (b)(4) reported for same issue, different size (pediatric).Replacing with product that has the new patient valve.Reportable as they would not be able to properly ventilate patient.Delay in care.Summary: returned product was tested and found to be in conformance.Customer was notified of performance and a video of the testing was shared.Ra: no risk associated with conforming product.
 
Event or Problem Description
Bags not holding pressure.

Brand Name
SUNMED LLC
Common Device Name
SM ADULT W/MAN,MASK AND PEEP
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17043503
Report Number1314417-2023-00011
Device Sequence Number8577399
Product Code NHK
UDI-Device Identifier10889483074725
UDI-Public10889483074725
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MBP
Device Catalogue NumberAF5140MBP
Device Lot Number416728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown